Jump to content
CrazyBoards.org

IT'S COMING!


Recommended Posts

I'm here too, ready and willing to offer my support.

What goes up must come down...but like resonance said you've been through this before and this too shall pass.

And that CD does look awesome, thanks for sharing.

Hang on...we are here and we are listening.

Link to comment
Share on other sites

*holds out a hand*

Please be careful hunni, as what goes up will come down, and then what goes down will go up, if you are lucky it will bobble around teh middle and that is what some regard as stability (even though its a boring place to be!)

x

Link to comment
Share on other sites

*Adds hand to others* If we keep adding hands we can do a circle dance. I cut off my shoulder length hair to about an inch all over and dyed it cherry purple-pink. And i'm 46. You can do this, we are all here and willing to be your safety net. I understand mood swings. get some Xanax and try to ride it out, be gentle with yourself.

We are all here

Luvs

Panz

PS drop the weed and see if you can get on Seroquel. It slows my brain down when its flying around the galaxy at hyperspeed.

Link to comment
Share on other sites

I'm up there with you. I don't sleep, I watch crazy shows on The History Channel and think that I can reform Christianity singlehandedly (what is with this craziness!), I've applied to the Peace Corps (like I could live in El Salvador without access to showers and cable!) and I made enough chili to feed a family of 10 (never cooked before in my life). I was just dx'ed, just given Lamictal while still on Cymbalta and I think the meds are causing this. I told the pdoc's office and he gave me sleeping pills?! What's wrong with people!? I'm changing psychs - I called the one that I saw when I was hospitalized because I liked her. Hopefully she will give me something to calm me down but not depress me. I'm afraid the Lamictal alone won't do it because anything that has any sort of AD effect sends me to the weirds places (they can be fun until the racing thoughts make it impossible to concentrate). AD's are a no no for me which is why I'm getting off - they send me and then I crash into the worst depressions ever which is how I ended up hospitalized. How long does it take before they get these meds right? I have to be functional at work and talking 500 words a minutes and being wiley-eyed is making my co-workers think I'm crazy (which I guess I am!)!!!

Link to comment
Share on other sites

I was just dx'ed, just given Lamictal while still on Cymbalta and I think the meds are causing this.

Did you start Lamictal less than a few days ago?

The two anticonvulsants (sp?) I've tried, Trileptal and Lamictal (currently), caused some agitation for three days when I started and each time I increased the dose. This was most apparent during the night though for some reason.

Sounds like for you it's more than just a little agitation though.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...